# SDR ASAA2023102645897

- Difficulty date: October 26, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 35,996 hours, 11,239 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

IN ETOPS AIRSPACE WE GOT A SINGLE FMC OPS MESSAGE AND A MAP LIGHT ON THE FO'S INSTRUMENTATION. THE FMC FAIL QRH PROCEDURE WAS RAN REGAINING DUAL FMC OPERATIONS. FLIGHT CONTINUED TO DESTINATION. GROUNDED - YES. REF FIM 34-61 TASK 801 PERFORMED FMCS BITE FOUND FMC-L + FMC-R FAULT FOR PREVIOUS FLIGHT LEG. REF FIM 34-61 TASK 807, DURRING INITIAL EVALUATION PERFORMED TEST OF FMC-L + R BY OPENING + RESETTING FMCS CMPTR 1 + CMPTR 2 CB'S, TEST PASSED, RESET SUCCESFUL, NO FMC FAIL OR MAP FAIL INDICATIONS PRESENT AT THIS TIME. PER FIM THIS WAS AN INTERMITTENT FAULT. OK FOR CONTINUED SERVICE.
